Skip to main content

Rao’s degree sequence conjecture

Author(s): Chudnovsky, Maria; Seymour, Paul D

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1fh5z
Abstract: Let us say two (simple) graphs G, G’ are degree-equivalent if they have the same vertex set, and for every vertex, its degrees in G and in G’ are equal. In the early 1980’s, S.B. Rao made the conjecture that in any infinite set of graphs, there exist two of them, say G and H, such that H is isomorphic to an induced subgraph of some graph that is degree-equivalent to G. We prove this conjecture. (C) 2014 Elsevier Inc. All rights reserved.
Publication Date: Mar-2014
Electronic Publication Date: 22-Jan-2014
Citation: Chudnovsky, Maria, Seymour, Paul. (2014). Rao’s degree sequence conjecture. JOURNAL OF COMBINATORIAL THEORY SERIES B, 105 (44 - 92. doi:10.1016/j.jctb.2013.12.003
DOI: doi:10.1016/j.jctb.2013.12.003
ISSN: 0095-8956
EISSN: 1096-0902
Pages: 44 - 92
Type of Material: Journal Article
Journal/Proceeding Title: JOURNAL OF COMBINATORIAL THEORY SERIES B
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.